RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Zametki:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Mat. Zametki, 2001, Volume 69, Issue 3, Pages 402–411 (Mi mz513)  

This article is cited in 11 scientific papers (total in 11 papers)

Abelian Groups and Regular Modules

P. A. Krylov, E. G. Pakhomova

Tomsk State University

Abstract: The structure of the additive group of a regular module is considered. Abelian groups that are regular modules over their rings of endomorphisms are studied. Nonreduced endoregular groups and endoregular torsion-free groups of finite rank are described.

DOI: https://doi.org/10.4213/mzm513

Full text: PDF file (221 kB)
References: PDF file   HTML file

English version:
Mathematical Notes, 2001, 69:3, 364–372

Bibliographic databases:

UDC: 512.541+512.553
Received: 12.07.1999

Citation: P. A. Krylov, E. G. Pakhomova, “Abelian Groups and Regular Modules”, Mat. Zametki, 69:3 (2001), 402–411; Math. Notes, 69:3 (2001), 364–372

Citation in format AMSBIB
\Bibitem{KryPak01}
\by P.~A.~Krylov, E.~G.~Pakhomova
\paper Abelian Groups and Regular Modules
\jour Mat. Zametki
\yr 2001
\vol 69
\issue 3
\pages 402--411
\mathnet{http://mi.mathnet.ru/mz513}
\crossref{https://doi.org/10.4213/mzm513}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1846838}
\zmath{https://zbmath.org/?q=an:1004.20035}
\transl
\jour Math. Notes
\yr 2001
\vol 69
\issue 3
\pages 364--372
\crossref{https://doi.org/10.1023/A:1010235525416}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000169324200009}


Linking options:
  • http://mi.mathnet.ru/eng/mz513
  • https://doi.org/10.4213/mzm513
  • http://mi.mathnet.ru/eng/mz/v69/i3/p402

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. Fomin, AA, “Abelian groups in Russia”, Rocky Mountain Journal of Mathematics, 32:4 (2002), 1161  crossref  mathscinet  zmath  isi  scopus
    2. Krylov, PA, “Hereditary endomorphism rings of mixed abelian groups”, Siberian Mathematical Journal, 43:1 (2002), 83  mathnet  crossref  mathscinet  zmath  isi  scopus  scopus
    3. P. A. Krylov, “The Jacobson Radical of an Endomorphism Ring for an Abelian Group”, Algebra and Logic, 43:1 (2004), 34–43  mathnet  crossref  mathscinet  zmath  elib  elib
    4. Paradero-Vilela, JS, “On quasi-regular torsion-free modules”, Communications in Algebra, 34:7 (2006), 2495  crossref  mathscinet  zmath  isi  scopus
    5. P. A. Krylov, “Radikaly kolets endomorfizmov abelevykh grupp”, Vestn. Tomsk. gos. un-ta. Matem. i mekh., 2007, no. 1, 17–27  mathnet  elib
    6. P. A. Krylov, A. A. Tuganbaev, “Idempotent functors and localizations in categories of modules and Abelian groups”, J. Math. Sci., 183:3 (2012), 323–382  mathnet  crossref  mathscinet
    7. A. A. Fomin, “To quotient divisible group theory. I”, J. Math. Sci., 197:5 (2014), 688–697  mathnet  crossref
    8. V. M. Misyakov, “Abelevy gruppy s regulyarnym tsentrom koltsa endomorfizmov”, Vestn. Tomsk. gos. un-ta. Matem. i mekh., 2016, no. 2(40), 33–36  mathnet  crossref  elib
    9. P. A. Krylov, A. A. Tuganbaev, A. V. Tsarev, “sp-Gruppy i ikh koltsa endomorfizmov”, Algebra, Itogi nauki i tekhn. Ser. Sovrem. mat. i ee pril. Temat. obz., 159, VINITI RAN, M., 2019, 68–110  mathnet
    10. P. A. Krylov, A. A. Tuganbaev, “Moduli nad oblastyami diskretnogo normirovaniya. III”, Algebra, Itogi nauki i tekhn. Ser. Sovrem. mat. i ee pril. Temat. obz., 164, VINITI RAN, M., 2019, 74–95  mathnet
    11. A. R. Chekhlov, “On fully idempotent homomorphisms of abelian groups”, Siberian Math. J., 60:4 (2019), 727–733  mathnet  crossref  crossref  isi  elib
  • Математические заметки Mathematical Notes
    Number of views:
    This page:342
    Full text:124
    References:47
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020